# SDR FDEA201001220226

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163305
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W FWD BULKHEAD IS CRACKED BELOW APU LOAD CONTROL VALVE AT BS 870 RBL 18.  REPAIRED RT WHEEL WELL BULKHEAD APU LOAD CONTROL VALVE AREA BS 870 RBL18 IAW SRM 53-10-9 FIG 5, REV 102.
